MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Battery Problem: Low Impedance (2973)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E: (b)(6) medical center.
 
Event or Problem Description
Philips received a complaint by the customer on the v60 indicating that the battery was depleted.At this time, it is unknown if there was patient involvement at the time the issue was discovered; however, there was no reported harm to the patient or user.The customer called technical support to report that the battery was depleted.A service quote consisting of the replacement battery was sent to the customer for approval, and the customer accepted.Investigation is ongoing.
 
Additional Manufacturer Narrative
A field service engineer (fse) was dispatched onsite to evaluate and repair the device.Upon arrival, the fse replaced the internal battery, after which the issue was resolved.The device passed the required performance verification tests per philips standard and was returned to service.The investigation concludes that no further action is required at this time.If additional information is received, the complaint file will be reopened.
 
Additional Manufacturer Narrative
Per good faith effort (gfe) response, there was no patient involvement at the time the issue was discovered.No patient or user harm was reported.The battery (m72739p1, 20nov2017) was more than five years old and needed to be replaced, so the replacement of the battery is aligned to the periodic maintenance procedure specified in the v60 service manual, which indicates that the battery requires replacement every 5 years to ensure proper system performance.A 1124 ¿battery failed¿ alarm error did not occur, and the device did not have a battery charging light emitting diode (led) error.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key23719932
Report Number2518422-2025-058840
Device Sequence Number10464283
Product Code MNT
UDI-Device Identifier00884838009844
UDI-Public(01)00884838009844
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1053613
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/16/2025
01/18/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/22/2025
01/27/2026
Date Device Manufactured11/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown